# SDR CAL951106

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 120 - LGA - THE RIGHT HYDRAULIC SYSTEM EXPERIENCED FLUID LOSS ON APPROACH TO LGA.  POWER TO THE AUX AND RIGHT HYDRAULIC PUMPS WERE TURNED OFF.  A RIGHT HYDRAULIC OFF APPROACH AND LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  THE RIGHT HYD SYSTEM RESERVOIR WAS SERVICED WITH FLUID.  THE AIRCRAFT WAS JACKED AND THE LANDING GEAR, SPOILERS, FLAPS, AND SLATS WERE CYCLED.  LEAKAGE WAS FOUND AT THE RIGHT LANDING GEAR CONTROL VALVE B-NUT.  THE B-NUT WAS TIGHTENED.  THE LANDING GEAR AND FLIGHT CONTROLS WERE CYCLED AGAIN SEVERAL TIMES WITH NO DEFECTS OR FLUID LOSS NOTED.  (M)
